Publication
Title
Stable subconstructs: a correction and new results
Author
Abstract
Language
English
Source (journal)
Applied categorical structures. - Dordrecht, 1993, currens
Publication
Dordrecht : 2011
ISSN
0927-2852
Volume/pages
19:2(2011), p. 539-555
ISI
000288251400008
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.01.2010
Last edited 21.10.2018
To cite this reference